MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Catalog Number ROSAS00203
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that post op ct was merged with preop ct and mri and the entry points of all trajectories were 3-4mm off but the targets were all relatively on trajectory.Laser registration was performed and verification was accurate.Confirmed that the patient was still securely in pins/did not move.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected).Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The following sections were updated/corrected updated: d4; h2; h3; h6.A full analysis of the data logs was performed.The logs confirmed the electrode inaccuracies.There was a shift of the electrode¿s trajectories, with the left side more anterior and superior to the planned trajectories and the right side more posterior and inferior to the planned trajectories.This could indicate head movement, but this cannot be confirmed to be the main contributor of the discrepancies seen.Registration and verification steps were performed per procedure.Registration laser rms (root mean square) error was under the threshold.Percent of matched points was 100%.However, review of the screenshots provided shows that the laser appears to go beneath the skin of the 3d render on the right side of the patient¿s face.This could indicate a discrepancy between the patient and the reference exam.Exam "ct: ct" was merged with reference exam "exam 1: mr" using the automatic merge function prior to the procedure.The logs indicate that the fusion was validated by the surgeon without adjustments.This fusion was recreated in simulator.No issue was observed with the merge.The merge between the post op ct and pre op ct was also recreated, but there appeared to be some blurriness and misalignment between the two.Review of the 3d render of the post-op ct found several artifacts and gaps.It cannot be determined if this merge issue was due to a head shift or poor exam quality.There were no software anomalies identified which would have caused or contributed to the reported event.Device history records were reviewed and no discrepancies related to the reported event were found.Based on the investigation, the reported event was verified, but the definitive root cause cannot be established with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21878312
Report Number3009185973-2025-00006
Device Sequence Number15638874
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer07/22/2025
07/31/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/22/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown